About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 175232, 5 pages
http://dx.doi.org/10.1155/2013/175232
Research Article

An Equilibrium Model of Interbank Networks Based on Variational Inequalities

School of Economics and Management, Southeast University, Nanjing, Jiangsu 211189, China

Received 14 March 2013; Revised 15 October 2013; Accepted 16 October 2013

Academic Editor: Shao-Ming Fei

Copyright © 2013 Shouwei Li and Jianmin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shouwei Li and Jianmin He, “An Equilibrium Model of Interbank Networks Based on Variational Inequalities,” Advances in Mathematical Physics, vol. 2013, Article ID 175232, 5 pages, 2013. doi:10.1155/2013/175232